# SDR ASAA0742213

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,628 hours, 28,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6517688168
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 316 328 LBL 60 CUSP WEB ATTACH ANGLE HAS CORROSION.  REMOVED CORROSION FROM ANGLE ORG MATERIAL .090, REMOVED MATERIAL .020 REMAINING .070, FOUND OUT OF LIMITS.  OBTAINED DRILLED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51-40-2.
